# SDR VTZA990091

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 312111
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND EMERGENCY LIGHTS INOPERATIVE.  AIRCRAFT STAYED AT THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACKS.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE  (M)
